MathSciNet Relay Station
MathSciNet bibliographic data
MR1975391 41A30 (42C40 65D07)
Karaivanov, Borislav; Petrushev, Pencho; Sharpley, Robert C. Algorithms for nonlinear piecewise polynomial approximation: theoretical aspects. Trans. Amer. Math. Soc. 355 (2003), no. 7, 2585–2631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement